Oklahoma, 2015Flash Flood and Flood in Oklahoma, May 27 to 28, 2015
May 27 to 28, 2015 · NWS OUN · 9 events in 6 counties and zones
Severe storms affected portions of central and southern Oklahoma on the 27th. Although severe weather was not as widespread as other events in May.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $3,000
- Crop damage
- None recorded
- Events
- 9
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Severe storms affected portions of central and southern Oklahoma on the 27th. Although severe weather was not as widespread as other events in May.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before the first event at May 27, 2:13 PM CST, 32 minutes earlier.
Area forecast discussion, May 27, 2:13 PM CST, 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
313 PM CDT WED MAY 27 2015
.DISCUSSION...
THE PRIMARY CONCERNS OVER THE NEXT SEVERAL DAYS WILL REMAIN HEAVY
RAINFALL AND FLOODING POTENTIAL...AND SEVERE STORM CHANCES.
AN AREA OF SHOWER AND THUNDERSTORM ACTIVITY HAS PERSISTED NOW FOR
SEVERAL HOURS ACROSS PORTIONS OF CENTRAL OKLAHOMA...WITH LOCALLY
HEAVY RAIN AND HAIL AT TIMES. THIS HAS LEAD TO SOME FLOODING
CONCERNS OVER GARVIN AND PONTOTOC COUNTIES. THESE SHOWERS/STORMS
WILL LIKELY PERSIST THROUGH LATE AFTERNOON.
FROM NOW THROUGH TONIGHT...WATER VAPOR DEPICTS A WEAK UPPER
DISTURBANCE CLOSING IN ON THE OK/TX PANHANDLES AND SW KS. THIS
HAS RECENTLY LED TO ISOLATED SEVERE THUNDERSTORM DEVELOPMENT NEAR
A DRYLINE/BOUNDARY INTERSECTION ACROSS THE NORTHEAST TX PANHANDLE.
ADDITIONAL STORMS WILL LIKELY DEVELOP IN THIS AREA AS SURFACE
HEATING CONTINUES TO ERODE THE WEAK CAPPING INVERSION. STORMS ARE
LIKELY TO BECOME SEVERE QUICKLY...WITH VERY LARGE HAIL THE MAIN
CONCERN. AS STORMS MOVE EASTWARD AND THE ENVIRONMENT BECOMES MORE
CONDUCIVE TO STORM ROTATION...A TORNADO THREAT WILL EXIST WITH THE
STRONGEST STORMS. SLOW STORM MOTIONS WILL ALSO PROMOTE A THREAT OF
LOCALIZED FLASH FLOODING. WHILE MANY HIGH RESOLUTION MODELS SHOW
THESE STORMS DISSIPATING SHORTLY AFTER SUNSET...AN INTENSIFYING
LOW LEVEL JET WOULD POINT TO STORM MAINTENANCE WELL AFTER
DARK...AND EXPECT AN EASTWARD MOVING COMPLEX/CLUSTER OF STORMS MAY
DEVELOP TONIGHT...GRADUALLY WEAKENING THROUGH MIDNIGHT. THE FLOOD
THREAT MAY INCREASE MARKEDLY IF THIS SCENARIO PANS OUT...AS
TRAINING STORM CORES DUMP HEAVY RAINS OVER THE SAME AREAS.
STORMS SHOULD EVENTUALLY DIMINISH OVERNIGHT AND INTO EARLY THURS
MORNING...THOUGH A FEW SHOWERS MAY LINGER INTO THE MORNING. A MORE
PRONOUNCED SHORTWAVE TROUGH IS EXPECTED TO MEANDER ACROSS OKLAHOMA
AND NORTH TEXAS DURING THE DAY THURSDAY...RESULTING IN WIDESPREAD
SHOWER/STORM DEVELOPMENT OVER THE TX/OK PANHANDLES BY EARLY TO MID
AFTERNOON. WITH ADEQUATE SHEAR AND HIGH INSTABILITY...EXPECT A
SEVERE THREAT ONCE AGAIN. STORMS MAY MERGE INTO ONE OR MORE
EASTWARD/SOUTHEASTWARD MOVING STORM COMPLEX...WITH DAMAGING
WINDS...HAIL...AND HEAVY RAINFALL BEING THE PRIMARY CONCERNS.
AGAIN...STORMS SHOULD GRADUALLY WIND DOWN OVERNIGHT TOMORROW NIGHT
INTO FRIDAY MORNING.
THE PATTERN REMAINS ACTIVE FRIDAY THROUGH SUNDAY...AS A SLOW
MOVING FRONT APPROACHES AND EVENTUALLY MOVES THROUGH THE SOUTHERN
PLAINS. WITH ABUNDANT MOISTURE AND INSTABILITY...AND MARGINALLY
SUPPORTIVE WIND SHEAR...THE POTENTIAL FOR STRONG TO SEVERE STORMS
WILL PERSIST...ALONG WITH THE THREAT OF HEAVY RAINFALL AND FLASH
FLOODING. WITH THIS...OPTED TO GO AHEAD AND ISSUE A FLASH FLOOD
WATCH FROM TONIGHT ON THROUGH SUNDAY MORNING. HEAVY RAINFALL WILL
BE SOMEWHAT SPOTTY THROUGH FRIDAY...WITH A MORE
PRONOUNCED/WIDESPREAD HEAVY RAIN/FLOODING THREAT FRIDAY NIGHT
THROUGH SATURDAY NIGHT. ALL IN ALL...WIDESPREAD 1 TO 3 INCH
RAINFALL TOTALS WILL BE LIKELY THROUGH THE WEEKEND...THOUGH
AMOUNTS MAY LOCALLY EXCEED 5 TO 6 INCHES. THIS CERTAINLY WONT HELP
THE EXISTING RIVER FLOODING CONDITIONS...AND WILL LIKELY PROMOTE
ADDITIONAL FLASH FLOODING.
ONCE THE FRONT FINALLY MOVES SOUTH OF THE RED RIVER...SOMETIME
SUNDAY...DRIER AIR WILL MOVE IN...BRINGING AN END TO RAIN CHANCES
AT LEAST TEMPORARILY. MID LEVEL RIDGING MAY ATTEMPT TO BUILD INTO
THE SOUTHERN PLAINS...BUT DIFFERENCES IN THE LONG RANGE MODELS
PROVIDE LITTLE CONFIDENCE ON THE LONGER TERM WEATHER PICTURE.
AUSTIN
&&
.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK 66 81 66 80 / 40 50 60 50
HOBART OK 65 82 65 79 / 50 50 60 50
WICHITA FALLS TX 66 84 67 82 / 40 40 60 50
GAGE OK 63 82 62 80 / 50 50 50 50
PONCA CITY OK 66 80 69 80 / 50 50 50 60
DURANT OK 67 83 69 81 / 30 40 60 60
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH SUNDAY
MORNING FOR OKZ004>048-050>052.
TX...FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH SUNDAY
MORNING FOR TXZ083>090.
&&
06/84Hazardous weather outlook, May 27, 10:55 AM CST, 3 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1155 AM CDT WED MAY 27 2015
OKZ004>048-050>052-TXZ083>090-281700-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1155 AM CDT WED MAY 27 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN...
WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH
TEXAS.
.DAY ONE...THIS AFTERNOON AND TONIGHT...
.THUNDERSTORMS...
THERE IS A ENHANCED RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON
AND EVENING ACROSS PART OF WESTERN OKLAHOMA AND WESTERN NORTH
TEXAS.
LOCATION...
THE ENHANCED RISK AREA IS GENERALLY WEST OF A WOODWARD TO ELK
CITY TO ALTUS AND VERNON...TEXAS LINE. FARTHER EAST...THERE IS A
SLIGHT RISK OF STORMS...GENERALLY WEST OF A LINE FROM CHEROKEE TO
EL RENO AND ARDMORE.
TIMING...
THE MOST LIKELY TIME FOR SEVERE STORMS WILL BE FROM
3 PM TO 10 PM...
IMPACTS...
LARGE HAIL UP TO TENNIS BALLS
DAMAGING WINDS UP TO 70 MPH...
LOCALLY HEAVY RAINFALL...
TORNADOES ARE POSSIBLE...ESPECIALLY ACROSS NORTHWEST OKLAHOMA...
DISCUSSION...
SCATTERED ELEVATED STORMS WILL MOVE ACROSS CENTRAL AND SOUTHERN
OKLAHOMA THROUGH MID AFTERNOON. THESE STORMS WILL PRODUCE BRIEF
HEAVY RAINFALL...SMALL HAIL...AND OCCASIONAL LIGHTNING.
BY MID TO LATE AFTERNOON...SEVERE STORMS ARE EXPECTED TO FORM IN
THE EASTERN TEXAS PANHANDLE AND FAR WESTERN OKLAHOMA AND ADJACENT
AREAS OF WESTERN NORTH TEXAS. STRONG INSTABILITY...AND MODERATE
DEEP LAYER SHEAR WILL SUPPORT ORGANIZED SEVERE STORMS...ESPECIALLY
IN THE ENHANCED RISK AREA. THUNDERSTORMS WILL BE SLOW MOVING...SO
LOCALLY HEAVY RAINFALL IS LIKELY...ALONG WITH THE RISK OF
DAMAGING HAIL AND WIND. AS STORMS DRIFT EAST DURING THE
EVENING...STORM INTENSITY WILL DECREASE.
.FLOODING...
NUMEROUS STREAMS...CREEKS...AND RIVERS REMAIN IN FLOOD ACROSS
PARTS OF OKLAHOMA AND WESTERN NORTH TEXAS.
.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS
THE RISK AREAS SHOULD PREPARE FOR SEVERE WEATHER OPERATIONS THIS
AFTERNOON AND EVENING.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...
NOT MUCH CHANGE TO THE ONGOING PATTERN IS EXPECTED THROUGH
SATURDAY. THIS WILL ALLOW FOR A RISK OF STRONG TO SEVERE
THUNDERSTORMS EACH DAY...AND A RISK OF HEAVY RAINFALL AND
ASSOCIATED FLOODING. THURSDAY NIGHT THROUGH SATURDAY MAY
HAVE THE HIGHEST CHANCES FOR STORMS. STORM CHANCES MAY
DECREASE SUNDAY THROUGH TUESDAY.
GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW
OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.
In the hours before
Special weather statement, May 27, 12:22 PM CST, 2 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
122 PM CDT WED MAY 27 2015
OKZ028-040-271845-
MCCLAIN OK-GARVIN OK-
122 PM CDT WED MAY 27 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MCCLAIN AND CENTRAL
GARVIN COUNTIES UNTIL 145 PM CDT...
AT 119 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES NORTHEAST
OF ELMORE CITY...MOVING NORTHEAST AT 25 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
LOCATIONS IMPACTED INCLUDE...
PAULS VALLEY AND WHITEBEAD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
&&
LAT...LON 3461 9736 3470 9743 3486 9717 3470 9700
TIME...MOT...LOC 1819Z 237DEG 22KT 3467 9735
Special weather statement, May 27, 12:40 PM CST, 2 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
140 PM CDT WED MAY 27 2015
OKZ028-040-271915-
MCCLAIN OK-GARVIN OK-
140 PM CDT WED MAY 27 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MCCLAIN AND
NORTHEASTERN GARVIN COUNTIES UNTIL 215 PM CDT...
AT 140 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER PAULS
VALLEY...MOVING NORTHEAST AT 25 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 40 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
&&
LAT...LON 3466 9726 3477 9731 3491 9699 3474 9693
3473 9694
TIME...MOT...LOC 1840Z 247DEG 21KT 3474 9721Special weather statement, May 27, 12:51 PM CST, 1 hour 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
151 PM CDT WED MAY 27 2015
OKZ042-271915-
PONTOTOC OK-
151 PM CDT WED MAY 27 2015
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL PONTOTOC COUNTY UNTIL 215
PM CDT...
AT 150 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR ADA...MOVING
NORTHEAST AT 15 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 40 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
LOCATIONS IMPACTED INCLUDE...
ADA AND BYNG.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
&&
LAT...LON 3463 9666 3474 9682 3490 9665 3475 9641
TIME...MOT...LOC 1850Z 230DEG 13KT 3472 9669
Special weather statement, May 27, 1:36 PM CST, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
236 PM CDT WED MAY 27 2015
OKZ040-041-272000-
MURRAY OK-GARVIN OK-
236 PM CDT WED MAY 27 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MURRAY AND
SOUTHEASTERN GARVIN COUNTIES UNTIL 300 PM CDT...
AT 234 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR KATIE...MOVING
EAST AT 10 MPH.
HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
LOCATIONS IMPACTED INCLUDE...
DAVIS...WYNNEWOOD...KATIE AND TURNER FALLS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE WEATHER IS NOT EXPECTED AND NO WARNINGS ARE ANTICIPATED AT
THIS TIME.
&&
LAT...LON 3454 9740 3465 9735 3466 9705 3443 9715
TIME...MOT...LOC 1934Z 284DEG 10KT 3455 9730
Special weather statement, May 27, 2:24 PM CST, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
324 PM CDT WED MAY 27 2015
OKZ040-041-272100-
MURRAY OK-GARVIN OK-
324 PM CDT WED MAY 27 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL MURRAY AND CENTRAL
GARVIN COUNTIES UNTIL 400 PM CDT...
AT 323 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES SOUTHWEST
OF PAULS VALLEY...MOVING EAST AT 15 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
LOCATIONS IMPACTED INCLUDE...
PAULS VALLEY...WYNNEWOOD...KATIE AND WHITEBEAD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
&&
LAT...LON 3456 9736 3473 9740 3483 9709 3457 9703
TIME...MOT...LOC 2023Z 257DEG 15KT 3467 9728
Special weather statement, May 27, 2:39 PM CST, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
339 PM CDT WED MAY 27 2015
TXZ090-272115-
CLAY TX-
339 PM CDT WED MAY 27 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL CLAY COUNTY UNTIL
415 PM CDT...
AT 337 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 11 MILES SOUTH OF
WINDTHORST...MOVING NORTHEAST AT 20 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 40 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
LOCATIONS IMPACTED INCLUDE...
SHANNON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
&&
LAT...LON 3347 9842 3358 9820 3347 9810
TIME...MOT...LOC 2037Z 230DEG 16KT 3342 9837
Event by event
5 thunderstorm wind, 2 hail, 1 flood, 1 flash flood. Local standard time, as filed.
Flood, Pontotoc
- When
- May 27, 2:45 PM CST to 5:45 PM CST
- Where
- Pontotoc County, 4.82 mi WNW of Ada to 4.3 mi ENE of Ada
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 34.808, -96.751
Several low water crossings flooded in and around Ada, especially south of town.
Flash Flood, Pontotoc
- When
- May 27, 2:45 PM CST to 5:45 PM CST
- Where
- Pontotoc County, 3.88 mi WNW of Ada to 4.49 mi E of Ada
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 34.781, -96.747
Water flowing out of drainage areas and across area roads, flooding several low water crossings.
Hail, Jefferson
- When
- May 27, 4:57 PM CST
- Where
- Jefferson County, 1.79 mi NW of Waurika
- Measured
- 1 in hail
- Reported by
- Amateur Radio
- Coordinates
- 34.190, -98.020
Thunderstorm Wind, Roger Mills
- When
- May 27, 8:05 PM CST
- Where
- Roger Mills County, Roll
- Measured
- 56 kt (64 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Public
- Coordinates
- 35.780, -99.710
Several trees uprooted. Time estimated from radar.
Thunderstorm Wind, Harmon
- When
- May 28, 12:45 AM CST
- Where
- Harmon County, 3.41 mi W of Gould
- Measured
- 54 kt (62 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 34.670, -99.830
Thunderstorm Wind, Harmon
- When
- May 28, 1:00 AM CST
- Where
- Harmon County, Gould
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- Public
- Coordinates
- 34.670, -99.770
Several trees blown down.
Thunderstorm Wind, Oklahoma
- When
- May 28, 4:25 AM CST
- Where
- Oklahoma County, 1.78 mi NW of (Pwa)wiley Post Apt
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Public
- Coordinates
- 35.550, -97.670
Thunderstorm Wind, Oklahoma
- When
- May 28, 4:25 AM CST
- Where
- Oklahoma County, 1.78 mi NW of (Pwa)wiley Post Apt
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Public
- Coordinates
- 35.550, -97.670
Hail, Canadian
- When
- May 28, 4:26 AM CST
- Where
- Canadian County, Mustang
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 35.390, -97.720
- Flood
- Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flooding and Flooding in Texas, May 27 to 31, 20155 deaths · $15 million · 1.75 in hail · 76 events
- Tornadoes and Dust Storm in Texas, May 27, 20151 death · 3 injured · EF2 · 29 events
- Tornadoes and Flash Flooding in Kansas, May 27 to 28, 2015$4.5 million · EF1 · 45 events
- Damaging Winds in Texas, May 27, 20151 death · $50,000 · 60 kt wind · 2 events
- Heavy Rain in Michigan, May 27, 20151 death · $30,000 · 1 event
- Flooding and Hail in Texas, May 27 to 28, 2015$900,000 · 4.5 in hail · 8 events
- Hail in Michigan, May 27, 2015$500,000 · 2 in hail · 1 event
- Hail and Damaging Winds in Ohio, May 27, 2015$119,000 · 1 in hail · 19 events
- Damaging Winds and Lightning Strike in Massachusetts, May 27, 2015$120,000 · 70 kt wind · 13 events
- Flash Flooding and Damaging Winds in New York, May 27, 2015$75,000 · 50 kt wind · 15 events
- Hail and Damaging Winds in Michigan, May 27, 2015$40,000 · 2 in hail · 26 events
- Damaging Winds and Lightning Strike in Vermont, May 27, 2015$35,000 · 55 kt wind · 6 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 583182, 583184, 583185, 583186, 583187, 583188, 583189, 583190, 583192.